Isometric embedding of a smooth compact manifold with a metric of low regularity

Anders Källén Matematiska Inst, Lunds Universitet

TBD mathscidoc:1701.332470

Arkiv for Matematik, 16, (1), 29-50, 1977.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:02 uploaded by arkivadmin ] [ 74 downloads ] [ 0 comments ] [ Cited by 6 ]
@inproceedings{anders1977isometric,
  title={Isometric embedding of a smooth compact manifold with a metric of low regularity},
  author={Anders Källén},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203502177762279},
  booktitle={Arkiv for Matematik},
  volume={16},
  number={1},
  pages={29-50},
  year={1977},
}
Anders Källén. Isometric embedding of a smooth compact manifold with a metric of low regularity. 1977. Vol. 16. In Arkiv for Matematik. pp.29-50. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203502177762279.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved